am i the only one who gets nausea after taking massfx?
after every pill i get nausea and have been taking it for over a week now... NOT NICE!
yes with food....
I had that, too, but it stopped when I started drinking more water with the caps.
Another thing to examine is your water intake.
Forslean can cause nausea, headaches, and diarrhea in some users. While most don't have a problemo, others can be sensistive to such side effects.
Drinking plenty of water can help clear up these sdes.
I'd also recommend perhaps lightening up the dosing, and taking your doses AFTER you've finished the meal. This will help prevent spikes in concentration in your stomach as well as bloodstream.
Athletic Xtreme Rep
Ask me about the Athletic Xtreme Product Line
just regular clean bulk foods: chicken, tuna, bread, veggies. potatoes, oats, protein shakes, fish oils...
i usually take it after my meal but have sometimes taken it on an empty stomach but either way i get the nausea...
I'm taking MassFX MS, Retain2 and HD2, (UMS stack) after eating 50gms protein, 50gms carbs, 10gms fat, at full dose with 16ozs of water. No ploblems. I was taking it without the HD2 and noticed my system liked it better with HD2. Are you taking it with something or stand along?
takin with RPM but not at the same time usually... never really had nausea with a supplement b4....